Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Groups of exponent $ 8$ satisfy the $ 14$th Engel congruence


Author: Eugene F. Krause
Journal: Proc. Amer. Math. Soc. 15 (1964), 491-496
MSC: Primary 20.56
MathSciNet review: 0165007
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.56

Retrieve articles in all journals with MSC: 20.56


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0165007-9
Article copyright: © Copyright 1964 American Mathematical Society